# SDR SWAA2024042567156

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS144 LT WING (2E/A).  REPLACED BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS144 LT WING (2E/A) IAW SRM 51-10-02 ITEM 9.
